| Model Number |
04.01.0110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary shoulder surgery using a competitor' s implants.On (b)(6) 2023, the patient was revised for unknown reasons.The surgeon revised the stem, metaphysis, and liner to medacta implants.Presently, on (b)(6) 2025, the patient came in due to pain related to scapular notching and the cause of the notching is unknown.The surgeon revised the competitor glenosphere to a competitor glenosphere and revised the medacta metaphysis and liner to a medacta metaphysis and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 november 2025.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2210699: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-09-29.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0126 humeral reverse hc liner d 42/+3mm (k170452) lot 2117050: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.